MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, RLN TMX 50CTMG/DL
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 10/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Meter was returned for evaluation.No defect was detected.Test strips were not returned for evaluation.Most likely underlying root cause: mlc-58: user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for hi blood glucose test results.Customer stated she had obtained the hi result three days ago.The customer is also concerned with test results from results obtained of 249 and 340 mg/dl non-fasting after taking medication.Customer stated that she is waiting two hours after a meal to test, but is taking her medications 30 minutes to one hour before performing a blood test at bedtime.The customer¿s expected fasting blood glucose test result range is 120 - 140 mg/dl.The customer feels well and did not report any symptoms.Customer stated that on 23-oct-2019 she had gone to her doctor's office due to the result of hi.Customer stated the doctor told her that she was too low, she was diagnosed with hypoglycemia and was given candy, peanuts and raisins; customer did not disclose her blood glucose test result when at the doctor's office.Customer stated her doctor did tell her to begin taking 1/2 a tablet of her glimepiride for a few days and see how her glucose responds.During the call, a back to back blood test was performed by the customer non-fasting and produced test results of 109 mg/dl and 92 mg/dl using meter.The product is stored according to specification in the living room.Customer had discarded the vial of test strips that she was using when hi and high results were obtained.Customer opened a new vial of test strips on day of call and is satisfied with results from the new vial but will send back for investigation.The meter memory was reviewed for previous test result history (date/time not set): (b)(6).

Brand Name
TRUE METRIX
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key9336947
Report Number1000113657-2019-10164
Device Sequence Number1735140
Product Code NBW
UDI-Device Identifier00021292012236
UDI-Public(01)00021292012236
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/16/2021
Device Model NumberSTRIP, RLN TMX 50CTMG/DL
Device Catalogue NumberREA4H01-01
Device Lot NumberMW3476S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2019
Distributor Facility Aware Date10/24/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1